Inextensible Flows of Tangent Developable Surfaces of Biharmonic Curves in SL<sub>2</sub><sup>?</sup>(R)

Authors

  • T. Körp?nar Firat University
  • E. Turhan Firat University, Department of Mathematics, Turkey

DOI:

https://doi.org/10.3329/jsr.v4i2.8987

Keywords:

Biharmonic curve, Inextensible flows

Abstract

We present some results on the inextensible flows of tangent developable surfaces of biharmonic curves in the . Finally, we find out explicit parametric equations tangent developable surfaces of biharmonic curves in the .

Keywords: Biharmonic curve;Inextensible flows.

© 2012 JSR Publications. ISSN: 2070-0237 (Print); 2070-0245 (Online). All rights reserved.

doi: http://dx.doi.org/10.3329/jsr.v4i2.8987 J. Sci. Res. 4 (2), 365-371 (2012)

Downloads

Download data is not yet available.
Abstract
595
PDF
531

Downloads

Published

2012-04-22

How to Cite

Körp?nar, T., & Turhan, E. (2012). Inextensible Flows of Tangent Developable Surfaces of Biharmonic Curves in SL<sub>2</sub><sup>?</sup>(R). Journal of Scientific Research, 4(2), 365. https://doi.org/10.3329/jsr.v4i2.8987

Issue

Section

Section A: Physical and Mathematical Sciences